# SDR SWAA2022071418652

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOORBEAM AT BS 987 LBL 5; 8; RBL 5; 39; 43. / [01] REMOVED CORROSION ON THE UPPER CHORD OF THE BS 986.5 FLOOR BEAM IN MULTIPLE PLACES; BETWEEN LBL5-RBL43 IAW SRM 51-10-02. MAX MATERIAL REMOVED IN AREA AT RBL 43( NUTPLACE HOLE): 1.3'LX0.9'WX0.08'DEPTH FROM AN ORIGINAL OF THE FLOOR BEAM IS 0.150' PER SRM 53-70-51-0I-1 TABLE 6 ITEM (1). MATERIAL LOSS 0.08'; REMAINING THICHNESS 0.07' (OR 53% MATERIAL REMOVED). FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1[22] REMOVED BRACKET P/N251A2124 AT BS 986 RBL 11 ; WL 203; INSTALLED BACR15CE4AD DOUBLE FLUSH RIVET TO PLUG THE INITIAL HOLE IAW SRM 53-70-51-2R-4 REPAIR 4 STEPS 4.H.(3);(A;B;C).;
